# SDR ASA0440340

- Difficulty date: December 15, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657193069
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT OUTBOARD FLAP HAS A DENT ON THE LOWER SURFACE SKIN, A=.5, Y=.55, AY=9.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM.  (M)
